# SDR ASAA11510755

- Difficulty date: December 3, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 11,082 hours, 3,446 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Terminal
- Part number: 202000303
- Condition: Unsecure
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN FUEL GAUGE INOP.  VERBAL DEBRIEF OF CREW INDICATED RIGHT MAIN FUEL QUANTITY INDICATION INTERMITTENT ALSO INDICATED FUEL FLOW AND BOOST PUMPS OPERATE NORMALLY AND CTR TANK QUAN INDICATION GOOD.  GROUNDED YES.  CHANGED COMP AND F1 PROBE.  WHILE ACCESSING FOR F2 (TANK UNIT 2) PROBE FOUND LOW Z TERMINAL NOT SECURE TO PROBE. REPLACED F2 PROBE PRECAUTIONARY AND SECURED ALL CONECTIONS. OPS NML.
